Extensions to “Stability Analysis of Fuzzy Control Systems Subject to Uncertain Grades of Membership”

TitleExtensions to “Stability Analysis of Fuzzy Control Systems Subject to Uncertain Grades of Membership”
Publication TypeJournal Article
Year of Publication2008
AuthorsAriño CC, Sala A.
JournalIEEE Transactions on Systems, Man, and Cybernetics, Part B (Cybernetics)
Volume38
Issue2
Pagination558 - 563
Date Published2008/04//
ISBN Number1083-4419
URLhttp://ieeexplore.ieee.org/lpdocs/epic03/wrapper.htm?arnumber=4429192